Alert archive / Montana / Winter Storm Warnings in 2015
Winter Storm Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Nov 23, 2015, 12:44 PM MST. It took effect at Nov 24, 2015, 11:00 AM MST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2015, 12:44 PM MST (19:44 UTC)
- In effect from
- Nov 24, 2015, 11:00 AM MST
- Expired
- Nov 25, 2015, 12:43 PM MST
- In force
- 26 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
470 WWUS45 KTFX 231944 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1244 PM MST MON NOV 23 2015 MTZ009-010-012>014-046-048>054-241300- /O.UPG.KTFX.WS.A.0003.151124T1800Z-151126T0600Z/ /O.NEW.KTFX.WS.W.0004.151124T1800Z-151126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND...WHITE SULPHUR SPRINGS 1244 PM MST MON NOV 23 2015 ...WINTER STORM WARNING IN EFFECT FROM 11 AM TUESDAY TO 11 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 11 PM MST WEDNESDAY. * LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS...CUT BANK... GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CONRAD... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE... BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS... WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS. * SNOW ACCUMULATIONS...3 TO 8 INCHES. * TIMING...SNOW WILL BEGIN ALONG THE ROCKY MOUNTAIN FRONT TUESDAY MORNING AND WILL SPREAD ACROSS CENTRAL MONTANA BY TUESDAY AFTERNOON. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-241300- /O.UPG.KTFX.WS.A.0003.151124T1800Z-151126T0600Z/ /O.NEW.KTFX.WS.W.0004.151125T0000Z-151126T0600Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 1244 PM MST MON NOV 23 2015 ...WINTER STORM WARNING IN EFFECT FROM 5 PM TUESDAY TO 11 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 11 PM MST WEDNESDAY. * LOCATIONS...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON... MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE. * SNOW ACCUMULATIONS...3 TO 8 INCHES. * TIMING...SNOW WILL BEGIN ACROSS SOUTHWEST MONTANA BY TUESDAY AFTERNOON. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ011-044-045-047-241300- /O.UPG.KTFX.WS.A.0003.151124T1800Z-151126T0600Z/ /O.NEW.KTFX.WW.Y.0024.151124T1800Z-151125T1500Z/ HILL-TOOLE-LIBERTY-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...SHELBY...CHESTER... CHINOOK 1244 PM MST MON NOV 23 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 8 AM MST WEDNESDAY. * LOCATIONS...HAVRE...SHELBY...CHESTER...CHINOOK. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...SNOW WILL BEGIN ALONG THE HI-LINE BY MIDDAY TUESDAY. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
5 follow-up statements
628 WWUS45 KTFX 241006 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 306 AM MST TUE NOV 24 2015 MTZ009-010-012>014-046-048>054-242300- /O.CON.KTFX.WS.W.0004.151124T1800Z-151126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND...WHITE SULPHUR SPRINGS 306 AM MST TUE NOV 24 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST WEDNESDAY... * LOCATIONS...FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG SANDY... FORT BENTON...BROWNING...MARIAS PASS...LOGAN PASS... CONRAD...CUT BANK...TOWNSEND...GREAT FALLS...KINGS HILL PASS... FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS. * SNOW ACCUMULATIONS...3 TO 8 INCHES. * TIMING...SNOW WILL BEGIN ALONG THE ROCKY MOUNTAIN FRONT THIS MORNING AND SPREAD ACROSS CENTRAL MONTANA BY THIS AFTERNOON. GREATEST IMPACT TO TRAVEL WILL BE LATE THIS AFTERNOON THROUGH THIS EVENING. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-242300- /O.CON.KTFX.WS.W.0004.151125T0000Z-151126T0600Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 306 AM MST TUE NOV 24 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST WEDNESDAY... * LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...3 TO 8 INCHES. * TIMING...SNOW WILL BEGIN ACROSS SOUTHWEST MONTANA THIS AFTERNOON. GREATEST IMPACT TO TRAVEL WILL BE TONIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ011-044-045-047-242300- /O.CON.KTFX.WW.Y.0024.151124T1800Z-151125T1500Z/ HILL-TOOLE-LIBERTY-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...SHELBY...CHESTER... CHINOOK 306 AM MST TUE NOV 24 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM MST WEDNESDAY... * LOCATIONS...CHESTER...SHELBY...CHINOOK...HAVRE. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...SNOW WILL BEGIN ALONG THE HI-LINE BY MIDDAY TODAY. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
055 WWUS45 KTFX 242120 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 220 PM MST TUE NOV 24 2015 MTZ009-010-012>014-046-048>054-251300- /O.CON.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND...WHITE SULPHUR SPRINGS 220 PM MST TUE NOV 24 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST WEDNESDAY... * LOCATIONS...FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG SANDY... FORT BENTON...BROWNING...MARIAS PASS...LOGAN PASS... CONRAD...CUT BANK...TOWNSEND...GREAT FALLS...KINGS HILL PASS... FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS AN ADDITIONAL 4 TO 7 INCHES. * TIMING...GREATEST IMPACT TO TRAVEL WILL BE LATE THIS AFTERNOON THROUGH THIS EVENING. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-251300- /O.CON.KTFX.WS.W.0004.151125T0000Z-151126T0600Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 220 PM MST TUE NOV 24 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST WEDNESDAY... * LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...3 TO 7 INCHES. * TIMING...SNOW WILL BEGIN ACROSS SOUTHWEST MONTANA THIS AFTERNOON. GREATEST IMPACT TO TRAVEL WILL BE TONIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ011-044-045-047-251300- /O.CON.KTFX.WW.Y.0024.000000T0000Z-151125T1500Z/ HILL-TOOLE-LIBERTY-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...SHELBY...CHESTER... CHINOOK 220 PM MST TUE NOV 24 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... * LOCATIONS...CHESTER...SHELBY...CHINOOK...HAVRE. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES. * TIMING...GREATEST IMPACT TO TRAVEL WILL BE TONIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
295 WWUS45 KTFX 251016 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 316 AM MST WED NOV 25 2015 MTZ011-044-045-047-251130- /O.CAN.KTFX.WW.Y.0024.000000T0000Z-151125T1500Z/ HILL-TOOLE-LIBERTY-BLAINE- 316 AM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW WILL DIMINISH TO FLURRIES THIS MORNING AND END BY NOON. NO ADDITIONAL ACCUMULATION IS EXPECTED. $$ MTZ009-010-012>014-046-048>054-251900- /O.EXT.KTFX.WS.W.0004.000000T0000Z-151125T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND...WHITE SULPHUR SPRINGS 316 AM MST WED NOV 25 2015 ...WINTER STORM WARNING NOW IN EFFECT UNTIL NOON MST TODAY... * LOCATIONS...FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BROWNING...MARIAS PASS...LOGAN PASS...CONRAD...BIG SANDY...FORT BENTON... BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...CUT BANK...TOWNSEND...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS. * SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATION UP TO ONE INCH. * TIMING...LIGHT SNOW WILL DIMINISH TO FLURRIES THIS MORNING BEFORE ENDING AROUND NOON. * IMPACTS...SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT DRIVING CONDITIONS. WIND CHILL VALUES OF ZERO TO 10 BELOW ZERO WILL BE CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTH 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-251900- /O.CON.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 316 AM MST WED NOV 25 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS AN ADDITIONAL 3 TO 6 INCHES. * TIMING...SNOW WILL CONTINUE ACROSS SOUTHWEST MONTANA TODAY...ENDING FROM DILLON TO BOZEMAN THIS AFTERNOON BUT CONTINUING THROUGH THIS EVENING FROM MONIDA PASS EAST TO WEST YELLOWSTONE. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
559 WWUS45 KTFX 251455 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 755 AM MST WED NOV 25 2015 MTZ009-010-012>014-046-048>054-251600- /O.CAN.KTFX.WS.W.0004.000000T0000Z-151125T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 755 AM MST WED NOV 25 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. SNOW IS TAPERING OFF OR ALREADY ENDED ACROSS MOST OF CENTRAL MONTANA. A FEW LOCATIONS MAY SEE LIGHT SNOW SHOWERS THROUGH THIS MORNING BUT ONLY A TRACE OF ADDITIONAL ACCUMULATION IS EXPECTED. $$ MTZ008-015-055-252300- /O.CON.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 755 AM MST WED NOV 25 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 4 INCHES. * TIMING...SNOW WILL CONTINUE ACROSS SOUTHWEST MONTANA TODAY... ENDING FROM DILLON TO BOZEMAN THIS AFTERNOON BUT CONTINUING THROUGH THIS EVENING FROM MONIDA PASS EAST TO WEST YELLOWSTONE. * IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIME FRAME. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
075 WWUS45 KTFX 251943 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1243 PM MST WED NOV 25 2015 MTZ008-015-055-252045- /O.CAN.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/ BEAVERHEAD-MADISON-GALLATIN- 1243 PM MST WED NOV 25 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING FOR SOUTHWEST MONTANA. SNOW IS TAPERING OFF ACROSS BEAVERHEAD, MADISON AND GALLATIN COUNTIES. LIGHT SNOW WILL CONTINUE THROUGH THIS AFTERNOON BUT ONLY MINIMAL ADDITIONAL ACCUMULATIONS ARE EXPECTED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Nov 23, 11:23 AM MST, 1 hour 21 minutes earlier.
Area forecast discussion, Nov 23, 11:23 AM MST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME NATIONAL WEATHER SERVICE GREAT FALLS MT 1123 AM MST MON NOV 23 2015 ...UPDATE TO AVIATION... .DISCUSSION... A BAND OF LIGHT SNOW FLURRIES APPEARED ON RADAR BUT DID NOT HAVE ANY REPORTS OF SNOWFALL AT THE SURFACE. THIS BAND WAS ASSOCIATED WITH A WEAK SURFACE TROUGH AND EXITING THE AREA INTO NORTHEAST MONTANA. SKIES REMAINED MOSTLY CLOUDY OVER NORTH CENTRAL MONTANA AND MOSTLY SUNNY FOR SOUTHWEST. FRESHENED TEMPERATURES TO MATCH OBSERVED TRENDS...BUT OTHERWISE THE FORECAST REMAINS IN GOOD SHAPE. PN && .AVIATION... UPDATED 1823Z. THE TAF PERIOD STARTS OUT QUIET BUT CONDITIONS WILL GRADUALLY BEGIN TO DETERIORATE FROM NORTH TO SOUTH ON TUESDAY. A LEE-SIDE LOW DEVELOPS EAST OF THE ROCKIES TONIGHT WITH A COLD FRONT SAGGING QUICKLY SOUTH THROUGH CENTRAL MONTANA TUESDAY MORNING. AS THE FRONT MOVES THROUGH...CIGS WILL QUICKLY DROP TO MVFR/IFR ALONG WITH A WIND SHIFT TO THE W/NW. WINDS WILL INCREASE AND BECOME GUSTY BEHIND THE FRONT AS WELL. SNOW IS EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT TUESDAY MORNING WITH SNOW REACHING A LINE FROM KHLN TO KHVR BY 18Z/TUESDAY. OF NOTE...THE PRECIPITATION MAY START AS A BRIEF PERIOD OF RAIN OR A RAIN/SNOW MIX...BUT THIS SHOULD BE SHORT-LIVED. OTHERWISE...LOWER CIGS/VIS CAN BE EXPECTED AS THE SNOW DEVELOPS. THE PRIMARY IMPACTS WITH THIS WINTER SYSTEM SHOULD HOLD OFF UNTIL JUST AFTER THE CURRENT TAF PERIOD. MARTIN && .PREV DISCUSSION... /ISSUED 433 AM MST MON NOV 23 2015/ TODAY AND TONIGHT...BROAD UPPER LEVEL RIDGING GRADUALLY SHIFTS EAST ACROSS THE NORTHERN ROCKIES AND MONTANA TODAY AND TONIGHT FOR DRY CONDITIONS ACROSS THE FORECAST AREA THROUGH MOST OF TONIGHT. TEMPERATURES WILL REMAIN ON THE MILD SIDE TODAY BEFORE SIGNIFICANT CHANGES OCCUR TUESDAY. TUESDAY AND WEDNESDAY...SHORTWAVE CURRENTLY WEST OF THE BC COAST DIGS SHARPLY SOUTHWARD TONIGHT WITH A MID LEVEL CIRCULATION CLOSING OFF ALONG THE PACIFIC NW COAST TUESDAY MORNING WHICH CONTINUES TO DIG SOUTHEASTWARD INTO THE NORTHERN GREAT BASIN BY WEDNESDAY. A COLD AIRMASS ORIGINATING IN NW CANADA WILL SURGE SOUTH TONIGHT REACHING THE US/CAD BORDER TUESDAY MORNING AND SPREADING SOUTH THROUGH CENTRAL AND SW MT TUESDAY AFTERNOON. MEANWHILE, MOISTURE BEING ADVECTED NORTH AHEAD OF THE PACIFIC MID-UPPER LEVEL TROUGH/LOW WILL STREAM NE INTO THE NORTHERN ROCKIES AND MT AS WELL DURING THE DAY TUESDAY WITH SNOWFALL DEVELOPING INITIALLY OVER NW PORTIONS OF THE FORECAST AREA TUESDAY MORNING AND EXPANDING S AND E ACROSS THE REMAINDER OF THE FORECAST AREA LATE TUES AND TUES NIGHT. SNOW WILL GRADUALLY DIMINISH FROM N TO S ACROSS THE REGION WEDNESDAY AS THE UPPER LEVEL TROUGH SINKS FURTHER S INTO THE GREAT BASIN WITH DRIER AIR MOVING IN FROM THE NW. MODEL CONSISTENCY REMAINS GOOD WITH AXIS OF HIGHEST PRECIPITATION FOCUSED FROM THE ROCKY MTN FRONT SOUTH THROUGH MOST OF CENTRAL MT AS WELL AS EASTERN PORTIONS OF SW MT. THIS RESULTS IN ABOUT 3-6 INCHES OF TOTAL SNOWFALL FOR LOWER ELEVATIONS, EXCLUDING AREAS ALONG THE HI-LINE WHERE ROUGHLY 1-3 INCHES IS EXPECTED. HIGHEST SNOWFALL AMOUNTS, EXCEEDING 6 INCHES, ARE LIKELY FROM THE SOUTHERN ROCKY MTN FRONT EAST ACROSS THE CENTRAL MT MTNS AND EASTERN MTN RANGES OF SW MT. GUSTY NORTH WINDS WILL DEVELOP TUESDAY AS THE COLD AIRMASS SURGES SOUTH INTO THE REGION AND ONLY SLOWLY DIMINISH ON WEDNESDAY AS COLD AIR CONTINUES TO FLOOD IN FROM THE NORTH. BLOWING AND DRIFTING SNOW IN ADDITION TO SNOWPACKED AND ICY ROADWAYS WILL CREATE SIGNIFICANT TRAVEL HAZARDS ACROSS MUCH OF THE FORECAST AREA LATE TUESDAY THROUGH TUESDAY NIGHT BEFORE SNOW AND WINDS DIMINISH WEDNESDAY. MAXIMUM TEMPERATURES ON TUESDAY WILL OCCUR EARLY IN THE MORNING WITH TEMPERATURES FALLING INTO THE TEENS AND TWENTIES BY LATE AFTERNOON AND EVENING. TEMPERATURES CONTINUE TO FALL TUESDAY NIGHT AND REMAIN STEADY, GENERALLY IN THE TEENS, ON WEDNESDAY. HOENISCH WEDNESDAY NIGHT AND THANKSGIVING DAY...SNOW WILL END OVER NORTH- CENTRAL MONTANA FOR AREAS NORTH OF MT-200 BEFORE MIDNIGHT WEDNESDAY NIGHT. FOR AREAS SOUTH OF MT-200 AND ACROSS SOUTHWEST MONTANA...LIGHT SNOW WILL PERSIST INTO THURSDAY MORNING WITH ADDITIONAL SNOW ACCUMULATIONS IN VALLEY LOCATIONS AN INCH OR LESS AND 1 TO 3 INCHES OVER MOUNTAIN PASSES. HIGH TEMPERATURES ON THANKSGIVING DAY WILL BE COLD WITH HIGHS IN THE TEENS TO NEAR 20 DEGREES. WINDS WILL GENERALLY BE LIGHT AS CANADIAN HIGH PRESSURE BUILDS INTO THE AREA BUT WIND CHILLS MAY BE IN THE SINGLE DIGITS AT TIMES. IF YOU PLAN ON BEING OUTDOORS...DRESS IN WARM LAYERS AND LIMIT EXPOSURE TO THE COLD. FRIDAY THROUGH MONDAY...FORECAST MODELS REMAIN IN GENERAL AGREEMENT WITH DEVELOPING A BLOCKING PATTERN AS A CLOSED LOW MOVES OVER THE GREAT BASIN REGION AND AN UPPER RIDGE BUILDS ACROSS THE EASTERN PACIFIC. TEMPERATURES WILL REMAIN BELOW SEASONAL AVERAGES THROUGH SUNDAY BUT A GRADUAL WARMING TREND IS EXPECTED. HIGHS ON FRIDAY WILL BE IN THE 20S AND LOW TO MID 30S ON SATURDAY AND SUNDAY. OVERNIGHT LOWS WILL BE IN THE SINGLE DIGITS AND TEENS. OVERALL DRY CONDITIONS ARE ANTICIPATED OVER NORTH-CENTRAL AND SOUTHWEST MONTANA...HOWEVER THE GFS BRINGS INCREASING MOISTURE AND POSSIBLE PRECIPITATION INTO CENTRAL AND EASTERN MONTANA ON SUNDAY. GIVEN THE UNCERTAINTY IN THE TRACK OF THE CLOSED LOW IN THE INTER-MOUNTAIN WEST...HAVE LEANED MORE TOWARDS THE DRIER ECMWF SOLUTION FOR NOW. WINDS WILL GENERALLY REMAIN LIGHT AND SOUTHEASTERLY. MLV && .PRELIMINARY POINT TEMPS/POPS... GTF 48 28 31 11 / 0 0 100 90 CTB 41 23 27 5 / 0 10 100 70 HLN 46 28 37 13 / 0 0 80 80 BZN 43 22 39 18 / 0 0 30 80 WEY 35 17 34 17 / 0 10 10 60 DLN 41 24 38 12 / 0 0 20 70 HVR 45 23 35 16 / 10 0 70 70 LWT 47 28 37 15 / 0 0 60 80 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING FOR MTZ008>015-044>055. && WEATHER.GOV/GREATFALLS
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 12:44 PM MST | Winter Weather Advisory | TFX | 39 hr |
Nearby
Winter Storm Warnings in Montana, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.